# SDR CALA9701147

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz. Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE DENTED AND CRACKED.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND DOUBLR AND INSTALLED IN ACCORDANCE WITH SRM 55-10-03 AND 51-30-2.
